Alert archive / Illinois / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 55, NWS Lincoln, IL

June 7, 2015Schuyler County, Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 7, 2015, 7:29 PM CDT for Schuyler County, Illinois. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2015, 7:29 PM CDT (00:29 UTC)
Expired
Jun 7, 2015, 8:30 PM CDT
In force
61 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

County Schuyler County, IL

The radar

The Lincoln radar (KILX), 106 km from the middle of the area, began a volume at 00:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 2:36 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 0.5 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1647 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1647 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1064 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
4 m²/s²
0-3 km storm-relative helicity
98 m²/s²
Significant tornado parameter
0.2
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

562 
WUUS53 KILX 080029
SVRILX
ILC169-080130-
/O.NEW.KILX.SV.W.0055.150608T0029Z-150608T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
729 PM CDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SCHUYLER COUNTY IN WEST CENTRAL ILLINOIS...

* UNTIL 830 PM CDT

* AT 729 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 11 MILES WEST OF
  BROOKLYN...OR 23 MILES WEST OF RUSHVILLE...MOVING EAST AT 50 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  RUSHVILLE...BROOKLYN...LITTLETON...FREDERICK...HUNTSVILLE...
  BROWNING...CAMDEN AND WEINBERG KING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4028 9091 4028 9047 4027 9045 4019 9045
      4018 9021 4016 9020 4012 9037 4002 9044
      3998 9052 3998 9059 4002 9062 4003 9061
      4002 9063 4005 9068 4008 9067 4008 9070
      4010 9070 4011 9091
TIME...MOT...LOC 0029Z 271DEG 43KT 4024 9098 

HAIL...<.75IN
WIND...60MPH
 
$$

BARNES
2 follow-up statements
970 
WWUS53 KILX 080057
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
757 PM CDT SUN JUN 7 2015

ILC169-080130-
/O.CON.KILX.SV.W.0055.000000T0000Z-150608T0130Z/
SCHUYLER-
757 PM CDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR SCHUYLER COUNTY...

AT 756 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RUSHVILLE...
MOVING EAST AT 45 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES. 

LOCATIONS IMPACTED INCLUDE...
RUSHVILLE...BROOKLYN...LITTLETON...FREDERICK...HUNTSVILLE...
BROWNING...CAMDEN AND WEINBERG KING STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4028 9091 4028 9047 4027 9045 4019 9045
      4018 9021 4016 9020 4012 9037 4002 9044
      3998 9052 3998 9059 4002 9062 4003 9061
      4002 9063 4005 9068 4008 9067 4008 9070
      4010 9070 4011 9091
TIME...MOT...LOC 0056Z 279DEG 41KT 4018 9057 

HAIL...<.75IN
WIND...60MPH
 
$$

BARNES
644 
WWUS53 KILX 080130
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
830 PM CDT SUN JUN 7 2015

ILC169-080140-
/O.EXP.KILX.SV.W.0055.000000T0000Z-150608T0130Z/
SCHUYLER-
830 PM CDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SCHUYLER COUNTY HAS EXPIRED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN ALLOWED TO EXPIRE.  HOWEVER GUSTY
WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 300 AM CDT FOR
WEST CENTRAL ILLINOIS.

LAT...LON 4028 9091 4028 9047 4027 9045 4019 9045
      4018 9021 4016 9020 4012 9037 4002 9044
      3998 9052 3998 9059 4002 9062 4003 9061
      4002 9063 4005 9068 4008 9067 4008 9070
      4010 9070 4011 9091
TIME...MOT...LOC 0129Z 271DEG 43KT 4018 9057 

$$

BARNES

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:54 PM CDT, 35 minutes earlier.

Area forecast discussion, Jun 7, 6:54 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
654 PM CDT SUN JUN 7 2015

.SHORT TERM...(TONIGHT)
ISSUED AT 329 PM CDT SUN JUN 7 2015

20Z/3PM RADAR IMAGERY SHOWS THUNDERSTORMS BEGINNING TO INITIATE
AHEAD OF A COLD FRONT...MAINLY ALONG A HENRY...TO GALESBURG...TO
FORT MADISON IOWA LINE. THESE STORMS WILL BE INTERACTING WITH A
STRONGLY UNSTABLE AIRMASS ACROSS CENTRAL ILLINOIS...CHARACTERIZED BY
SBCAPE VALUES OF 3000 TO 3500J/KG.  0-6KM BULK SHEAR OF 30-35KT
SHOULD HELP ENHANCE/SUSTAIN THE THUNDERSTORM CELLS AS THEY TRACK
E/SE ACROSS THE AREA LATE THIS AFTERNOON INTO THE EARLY EVENING.
DAMAGING WIND GUSTS IN EXCESS OF 60 MPH AND LARGE HAIL WILL BE THE
PRIMARY THREATS.  HRRR SHOWS THE CONVECTION PUSHING ACROSS MAINLY
THE NORTHERN HALF OF THE KILX CWA...THEN EXITING INTO INDIANA BY
AROUND 01Z.  AFTER THAT...MODELS ARE SUGGESTING THAT ADDITIONAL
CONVECTION WILL DEVELOP ACROSS MISSOURI THIS EVENING...THEN PUSH
EASTWARD INTO CENTRAL AND SOUTHEAST ILLINOIS OVERNIGHT.  BY THAT
POINT THE AIRMASS WILL LIKELY HAVE BEEN STABILIZED BY THE FIRST
ROUND OF CONVECTION EARLY IN THE EVENING...SO ADDITIONAL SEVERE
WEATHER APPEARS MINIMAL. DESPITE THIS...AM STILL CONCERNED ABOUT THE
POTENTIAL FOR HEAVY RAINFALL GIVEN PRECIPITABLE WATER VALUES FROM
1.50 TO 1.75.  SINCE THERE IS CURRENTLY A MONTHLY AND YEARLY
RAINFALL DEFICIT ACROSS MUCH OF CENTRAL ILLINOIS AND THE STORMS WILL
BE PROGRESSIVE IN NATURE...THINK WIDESPREAD FLASH FLOODING IS
UNLIKELY.  WILL THEREFORE NOT ISSUE A FLASH FLOOD WATCH...BUT
INSTEAD HIT HEAVY RAIN THREAT HARD IN THE HWO...ZONE FORECAST...AND
ESF.

.LONG TERM...(MONDAY THROUGH SUNDAY)
ISSUED AT 329 PM CDT SUN JUN 7 2015

THUNDERSTORMS WITH HEAVY RAINFALL WILL LINGER IN THE SOUTHEAST
TOMORROW FOLLOWED BY A WEAK TROUGH THAT WILL ROTATE THROUGH THE GRT
LKS REGION TOMORROW AFTERNOON THROUGH TOMORROW EVENING. THEN AS
EVERYTHING PUSHES FURTHER EAST AND SOUTHEAST OF THE AREA DRY WEATHER
IS EXPECTED LATE MONDAY NIGHT THROUGH WED NIGHT. MODELS CONTINUE TO
TRY AND BRING SOME PCPN INTO THE REGION FOR WE AND WED NIGHT BUT
BELIEVE MOISTURE WILL BE LIMITED SO IF THERE IS ANY PCPN THEN IT
WILL BE WIDELY SCATTERED AND ONLY WORTH A SLIGHT CHANCE IN THE
GRIDS...WHICH WILL NOT BE MENTIONED IN THE WORDED FORECAST AT THIS
TIME. AS UPPER LEVEL RIDGE TAKES HOLD OVER THE AREA AND TROUGH
DEVELOPS OUT IN THE PLAINS...PCPN CHANCES WILL BEGIN TO INCREASE
AGAIN FOR LATE IN THE WEEK AND INTO THE WEEKEND. MODELS HAVE SOME
DIFFERENCES SO WILL JUST KEEP CHANCE POPS IN THE NORTH OF THUR AND
THUR NIGHT...AND THEN OVER THE WHOLE AREA FOR FRI THROUGH SUNDAY.

TEMPS WILL REMAIN WARM THROUGH THE PERIOD...SITTING IN THE MID TO
UPPER 80S MOST OF THE AREA. HIGHS AROUND 90 WILL BE POSSIBLE AT
TIMES.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z MONDAY EVENING)
ISSUED AT 654 PM CDT SUN JUN 7 2015

THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS THE SITES TONIGHT. PIA
AND BMI WILL SEE PREDOMINATE STORMS FOR QUITE A FEW HOURS THIS
EVENING WITH A FEW HOURS OF HEAVY RAINFALL. HAVE A TEMPO GROUP TO
COVER THE HEAVIER RAINFALL. THINK THE STORMS SHOULD BE ENDING
AROUND MIDNIGHT WITH CLOUD COVER CONTINUING DURING THE OVERNIGHT
HOURS. THEN SKIES SHOULD SCATTER OUT AND CLEAR DURING THE EARLY
MORNING HOURS. SPI/DEC/CMI SHOULD BEGIN TO SEE THE STORMS IN THE
NEXT 1-2HRS WITH JUST VCTS FOR WHILE AND A TEMPO GROUP FOR ABOUT
4HRS DURING THE LATE EVENING. WINDS WILL BE SOUTHWEST FOR NOW AND
THEN WESTERLY AFTER THE NEXT WAVE COMES THROUGH LATER TONIGHT.
THEN WINDS ARE EXPECTED TO BECOME SOUTHWEST AGAIN TOMORROW.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...BARNES
LONG TERM...AUTEN
AVIATION...AUTEN
Hazardous weather outlook, Jun 7, 3:47 PM CDT, 3 hours 42 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
347 PM CDT SUN JUN 7 2015

ILZ027>031-036>038-040-041-081100-
FULTON-KNOX-MARSHALL-MASON-MCLEAN-PEORIA-SCHUYLER-STARK-TAZEWELL-
WOODFORD-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...NORTH CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS
AFTERNOON INTO THE EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL
UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH
FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY
TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE THROUGH 8 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY...THUNDERSTORM CHANCES
WILL RETURN WEDNESDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
THROUGH 8 PM.

ILZ042>057-061-081100-
CASS-CHAMPAIGN-CHRISTIAN-COLES-DE WITT-DOUGLAS-EDGAR-LOGAN-MACON-
MENARD-MORGAN-MOULTRIE-PIATT-SANGAMON-SCOTT-SHELBY-VERMILION-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS...EAST CENTRAL ILLINOIS AND WEST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT LATE THIS
AFTERNOON AND EVENING. SOME OF THE STORMS MAY BECOME
SEVERE...PRODUCING DAMAGING WIND GUSTS IN EXCESS OF 60 MPH...HAIL
UP TO QUARTER-SIZED...AND TORRENTIAL DOWNPOURS. LOCALIZED FLASH
FLOODING WILL BE LIKELY WITH THE STRONGEST STORMS. THE PRIMARY
TIME FRAME FOR POTENTIAL SEVERE WEATHER WILL BE BETWEEN 4 PM AND
10 PM.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM
CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 4 PM AND 10 PM

ILZ062-063-066>068-071>073-081100-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
347 PM CDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS...SOUTH CENTRAL ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS WILL DEVELOP ALONG AN ADVANCING COLD FRONT THIS
EVENING. WHILE THE GREATEST CHANCE FOR SEVERE WEATHER WILL REMAIN
NORTH OF THE I-70 CORRIDOR...A FEW STRONG STORMS WITH GUSTY
WINDS...SMALL HAIL...AND TORRENTIAL DOWNPOURS WILL BE POSSIBLE.
THE PRIMARY TIME FRAME FOR STRONG THUNDERSTORMS WILL BE BETWEEN 6
PM AND MIDNIGHT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

A CHANCE FOR THUNDERSTORMS WILL CONTINUE INTO MONDAY...WITH A MUCH
LOWER THREAT FOR SEVERE WEATHER.

AFTER A PERIOD OF QUIET WEATHER TUESDAY AND WEDNESDAY...THUNDERSTORM
CHANCES WILL RETURN FOR THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED LATER TODAY...PARTICULARLY
BETWEEN 6 PM AND MIDNIGHT.

BARNES

In the hours before

Local storm report, Jun 7, 5:04 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LINCOLN IL
504 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     TSTM WND GST     EUREKA                  40.72N 89.28W
06/07/2015  E65.00 MPH       WOODFORD           IL   EMERGENCY MNGR

            ESTIMATED 65 MPH WIND GUST IN EUREKA

&&

EJL
Local storm report, Jun 7, 5:13 PM CDT, 2 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
513 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     HAIL             1 N HAVANA              40.31N 90.06W
06/07/2015  E0.88 INCH       MASON              IL   LAW ENFORCEMENT

&&

MILLER
Local storm report, Jun 7, 5:19 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
519 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0445 PM     TSTM WND DMG     CHENOA                  40.74N 88.72W
06/07/2015                   MCLEAN             IL   PUBLIC

            TREES DOWN

&&

MILLER
Local storm report, Jun 7, 5:21 PM CDT, 2 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
521 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0355 PM     TSTM WND GST     5 NW PEORIA             40.80N 89.68W
06/07/2015  E60.00 MPH       PEORIA             IL   EMERGENCY MNGR

            ESTIMATED 60 MPH THUNDERSTORM WIND GUST REPORTED NEAR
            NORTHWOODS MALL.

0400 PM     TSTM WND GST     2 N PEORIA              40.77N 89.61W
06/07/2015  E75.00 MPH       PEORIA             IL   EMERGENCY MNGR

            ESTIMATED 75 MPH WIND GUST.

0400 PM     TSTM WND DMG     2 N PEORIA              40.77N 89.61W
06/07/2015                   PEORIA             IL   EMERGENCY MNGR

            NUMEROUS REPORTS OF TREES AND TREE LIMBS BLOWN DOWN.

0400 PM     TSTM WND DMG     3 N PEORIA              40.79N 89.61W
06/07/2015                   PEORIA             IL   EMERGENCY MNGR

            UP TO 2 FOOT DIAMETER TREES UPROOTED AND BLOWN ONTO
            POWERLINES ONE HALF MILE NORTH OF US-150 ON KNOXVILLE IN
            PEORIA.

0402 PM     TSTM WND DMG     5 NW PEORIA             40.80N 89.68W
06/07/2015                   PEORIA             IL   EMERGENCY MNGR

            TREE BLOWN DOWN OF UNKNOWN SIZE NEAR LAKE AND UNIVERSITY

0409 PM     TSTM WND GST     GLASFORD                40.57N 89.81W
06/07/2015  E80.00 MPH       PEORIA             IL   EMERGENCY MNGR

0409 PM     HAIL             GLASFORD                40.57N 89.81W
06/07/2015  E1.75 INCH       PEORIA             IL   EMERGENCY MNGR

0410 PM     TSTM WND DMG     BENSON                  40.85N 89.12W
06/07/2015                   WOODFORD           IL   EMERGENCY MNGR

            TREE OF UNKNOWN SIZE BLOWN DOWN ON POWERLINE IN BENSON.

0415 PM     TSTM WND GST     EUREKA                  40.72N 89.28W
06/07/2015  E65.00 MPH       WOODFORD           IL   EMERGENCY MNGR

            ESTIMATED 65 MPH WIND GUST IN EUREKA

0415 PM     TSTM WND DMG     EUREKA                  40.72N 89.28W
06/07/2015                   WOODFORD           IL   EMERGENCY MNGR

            REPORTS OF TREE DAMAGE IN EUREKA WITH AN ESTIMATED 65 MPH
            WIND GUST.

0416 PM     TSTM WND DMG     METAMORA                40.79N 89.36W
06/07/2015                   WOODFORD           IL   EMERGENCY MNGR

            TREE LIMBS BLOWN DOWN

0419 PM     TSTM WND GST     GLASFORD                40.57N 89.81W
06/07/2015  M78.00 MPH       PEORIA             IL   EMERGENCY MNGR

            MEASURED 78 MPH WIND GUST

0419 PM     TSTM WND GST     1 N GLASFORD            40.59N 89.81W
06/07/2015  M78.00 MPH       PEORIA             IL   EMERGENCY MNGR

            MEASURED 78 MPH WIND GUST

0422 PM     TSTM WND DMG     5 NW PEORIA             40.80N 89.68W
06/07/2015                   PEORIA             IL   EMERGENCY MNGR

            TEN TO ELEVEN INCH DIAMETER TREE SNAPPED OFF...NUMEROUS
            REPORTS OF TREE DAMAGE THROUGHOUT THE CITY AS WELL.

0440 PM     HAIL             CHENOA                  40.74N 88.72W
06/07/2015  E0.75 INCH       MCLEAN             IL   CO-OP OBSERVER

0445 PM     TSTM WND DMG     CHENOA                  40.74N 88.72W
06/07/2015                   MCLEAN             IL   PUBLIC

            TREES DOWN

0446 PM     FUNNEL CLOUD     2 N LEXINGTON           40.67N 88.78W
06/07/2015                   MCLEAN             IL   TRAINED SPOTTER

0500 PM     HAIL             1 N HAVANA              40.31N 90.06W
06/07/2015  E0.88 INCH       MASON              IL   LAW ENFORCEMENT

&&

MILLER
Local storm report, Jun 7, 6:01 PM CDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
601 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     TSTM WND DMG     1 S BENSON              40.84N 89.12W
06/07/2015                   WOODFORD           IL   PUBLIC

            TREE BLOWN DOWN ONTO A GARAGE.

&&

MILLER
Local storm report, Jun 7, 7:04 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
704 PM CDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND DMG     3 WSW FOREST CITY       40.35N 89.88W
06/07/2015                   MASON              IL   LAW ENFORCEMENT

            LARGE TREE LIMBS BLOWN DOWN

0502 PM     TSTM WND DMG     2 E HAVANA              40.30N 90.02W
06/07/2015                   MASON              IL   LAW ENFORCEMENT

            LARGE TREE LIMBS BLOWN DOWN.

&&

MILLER

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:08 PM CDTFlash Flood WarningILXFulton, Knox5 hr
Jun 7, 7:18 PM CDTSevere Thunderstorm WarningILXFulton, Mason, Peoria, Tazewell42 min
Jun 7, 7:23 PM CDTSevere Thunderstorm WarningILXVermilion52 min
Jun 7, 7:30 PM CDTFlash Flood WarningILXLogan, McLean, Mason, Peoria, Tazewell, Woodford5 hr
Jun 7, 7:36 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Tazewell24 min
Jun 7, 7:52 PM CDTSevere Thunderstorm WarningILXDeWitt, Logan, McLean, Mason, Menard, Tazewell53 min
Jun 7, 8:04 PM CDTFlash Flood WarningILXChampaign, Vermilion4 hr
Jun 7, 8:23 PM CDTFlash Flood WarningILXDeWitt, McLean, Piatt6 hr
Jun 7, 8:47 PM CDTFlash Flood WarningILXLogan, Mason, Menard5 hr
Jun 7, 8:47 PM CDTSevere Thunderstorm WarningILXVermilion43 min
Jun 7, 8:54 PM CDTSevere Thunderstorm WarningILXChampaign, Douglas, Macon, Moultrie, Piatt36 min
Jun 7, 9:15 PM CDTSevere Thunderstorm WarningILXChristian, Macon, Moultrie, Sangamon, Shelby45 min
Jun 7, 9:29 PM CDTSevere Thunderstorm WarningILXChampaign, Coles, Douglas, Edgar, Moultrie, Vermilion46 min
Jun 7, 9:35 PM CDTTornado WarningILXChampaign, Douglas25 min
Jun 7, 9:39 PM CDTTornado WarningILXChampaign, Vermilion36 min
Jun 7, 9:57 PM CDTTornado WarningILXEdgar32 min
Jun 7, 10:02 PM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland43 min
Jun 7, 10:12 PM CDTTornado WarningILXClark, Coles, Edgar33 min
Jun 7, 10:15 PM CDTSevere Thunderstorm WarningILXEdgar30 min
Jun 7, 10:44 PM CDTSevere Thunderstorm WarningILXClark, Crawford, Jasper46 min
Jun 7, 11:35 PM CDTFlash Flood WarningILXChampaign, Vermilion9 hr
Jun 7, 11:57 PM CDTFlash Flood WarningILXLogan, McLean, Mason, Tazewell6 hr
Jun 8, 12:13 AM CDTFlash Flood WarningILXEffingham11 hr
Jun 8, 2:04 AM CDTFlash Flood WarningILXClay8 hr
Jun 8, 3:50 AM CDTRiver Flood WarningILXVermilion49 hr
Jun 8, 4:39 AM CDTRiver Flood WarningILXClay, Richland29 days
Jun 8, 9:38 AM CDTRiver Flood WarningILXPiatt13 days
Jun 8, 9:46 AM CDTAreal Flood AdvisoryILXChampaign, Vermilion4 hr
Jun 8, 10:39 AM CDTAreal Flood WarningILXEffingham12 hr
Jun 8, 11:11 AM CDTRiver Flood WarningILXCass, Fulton, Mason61 days
Jun 8, 11:11 AM CDTRiver Flood WarningILXBrown, Cass, Morgan, Schuyler63 days
Jun 8, 3:43 PM CDTSevere Thunderstorm WarningILXCass, Fulton, Mason, Menard47 min
Jun 8, 4:45 PM CDTSevere Thunderstorm WarningILXMcLean45 min
Jun 8, 6:59 PM CDTSevere Thunderstorm WarningILXMcLean46 min

Nearby

Severe Thunderstorm Warnings in Illinois, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.